Jump to content

fredjones

Member Since 19 Aug 2008
Offline Last Active Jul 25 2012 12:22 PM

Topics I've Started

Been On Accutane For 11 Months...4 Months After My Last Pill My Acnes Been Worse Than Ever

24 July 2012 - 11:49 PM

Hello i am an asian male 20 years old and have been on accutane for 2 courses for a total of 11x30 pills at 40mg for a total of 11 months. I weigh 65kg.

Its been 4 months since my last pill and my acnes worse than ever and since 1 month after the pill, the acne returned small and slowly and slowly got worse and worse. Now its at its worst and i get big red and painful pimples that last long and have long red marks.

What can help me?

I am going in to get a chemical peel or an organic peel but thats in like 2 months. How much can these help me with my face acne and red marks?

thanks.

Tried Topicals, Home Remedies, Accutane, Patience Nothings Working! Help!

06 May 2012 - 12:27 AM

Hello i've tried clyndoxal gel, differin, BP face wash, cucumbers, no dairy, active lifestyle, healthy eating, no soda,

I've even was on 2 courses of accutane totalling 11 months and 40mg a day. Its been over a month since the 2nd course finished and my acne is coming back with a storm.

It started on my forehead getting little dots but now its gotten a lot worse and its all over my face now! I am also inflicted with red marks from nodular acne on my face that is bright as hell and now i have little dots all over my face its infuriating!

What options are there for me? Im meeting with a derm in a few weeks to get expert perspective but accutane didn't work, home remedies, healthy eating, nothings working for me?!?!?

I am 20 years old asian male...i really don't want to live my life with acne anymore! I thought accutane would take care of it but it hasn't!

Hi What Is This On My Eyelids? And The Overall Quality Of My Skin? (Pic)

04 May 2012 - 04:14 PM

Attached File  2012-05-04 18.09.07.jpg   62.36K   14 downloads

Sorry its sideways but what is under my eye? In the left corner you can  see some white dots under it. What are those? I think I've had that for maybe a year... I know that hasn't been there my whole life.

Also for my skin under my eye what are those open holes or w.e?  Are those just large pores or something?

Should I Stop Or Continue? Nearing The End Of My 2Nd Course...

12 March 2012 - 11:10 AM

Hey so heres a brief history of my accutane

I am 20 years old and weigh about 65kg

Started in Jan 2011, took about 5 1/2 boxes at 40mg a day. Near the end of my course I stopped getting acne, but about a month after I stopped taking accutane, the acne returned. After a few months of getting pimples, I started another course in Oct 2011 around.

Since then i've taken 5 1/2 boxes, im nearing the end of my last box.

About a few weeks ago I stopped getting new pimples, but recently, about a week ago I started getting pimples again. A nodular one is forming on my cheek I think...

If i didn't get any new ones I would stop after this box but I've gotten more with about 6 pills left.

The one thing that changed in my diet / lifestyle which may have led to this was I started taking a vegan protein powder the same time (concidence?) as my latest pimple erruptions.

http://www.nationaln...il.aspx?ID=3890 - is the powder (what do you guys think of the ingredients? any acne causing ingredients?)

My theory is that if this protein powder is causing me acne, then my acne is not really cured at all and accutane should be more powerful to stop acne, than this protein powder is to cause acne.

I don't plan on going on a 3rd course, if accutane doesn't work this 2nd course I will look for other methods.

What do you guys think?

Pimple In My Mouth?

15 November 2011 - 11:27 PM

Hey theres a sore in my mouth, i don't know if its a pimple, i think it is!

i am on my 2nd course of accutane and i this is the 2nd pimple in my mouth i've experienced since starting accutane for a 2nd time. It's really weird cause i've rarely ever had this issue in my mouth before and now i've had 2 in about a 1-2 month period.

its like a bump on the inside of my mouth on my cheek and it stays for a few days and really bothers my mouth usage.